# SDR AALA202112211334

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,557 hours, 16,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL, DOOR 4L. SERVICED 4L DOOR PER AMM 52-10-00. DOOR PSI GOOD.
